RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2005, Volume 69, Issue 6, Pages 61–94 (Mi izv666)  

This article is cited in 2 scientific papers (total in 2 papers)

The topological type of the Fano surface of a real three-dimensional $M$-cubic

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We compute the topological type of the real part of the Fano surface that parametrizes the set of real lines a non-singular real $M$-threefold. When studying Fano surfaces, we use the results and constructions in [3] on the intermediate Jacobian of a three-dimensional complex cubic. We begin by computing the topological type of the real part of the Fano surface that parametrizes the set of real lines on a singular real $M$-cubic with a single simple singular point.

DOI: https://doi.org/10.4213/im666

Full text: PDF file (3083 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2005, 69:6, 1137–1167

Bibliographic databases:

UDC: 512.7
MSC: 14P25
Received: 27.01.2005

Citation: V. A. Krasnov, “The topological type of the Fano surface of a real three-dimensional $M$-cubic”, Izv. RAN. Ser. Mat., 69:6 (2005), 61–94; Izv. Math., 69:6 (2005), 1137–1167

Citation in format AMSBIB
\Bibitem{Kra05}
\by V.~A.~Krasnov
\paper The topological type of the Fano surface of a~real three-dimensional $M$-cubic
\jour Izv. RAN. Ser. Mat.
\yr 2005
\vol 69
\issue 6
\pages 61--94
\mathnet{http://mi.mathnet.ru/izv666}
\crossref{https://doi.org/10.4213/im666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190088}
\zmath{https://zbmath.org/?q=an:1106.14049}
\elib{http://elibrary.ru/item.asp?id=9195233}
\transl
\jour Izv. Math.
\yr 2005
\vol 69
\issue 6
\pages 1137--1167
\crossref{https://doi.org/10.1070/IM2005v069n06ABEH002293}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235812000004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645461668}


Linking options:
  • http://mi.mathnet.ru/eng/izv666
  • https://doi.org/10.4213/im666
  • http://mi.mathnet.ru/eng/izv/v69/i6/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “The topological classification of Fano surfaces of real three-dimensional cubics”, Izv. Math., 71:5 (2007), 863–894  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. A. Krasnov, “The Albanese Map of the Fano Surface of a Real $M$-Cubic Threefold”, Math. Notes, 84:3 (2008), 356–362  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:259
    Full text:87
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019